Alert archive / Minnesota / Special Weather Statements in 2013
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 19, 2013, 4:23 AM CDT for 4 counties in Minnesota. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 4:23 AM CDT (09:23 UTC)
- Expired
- May 19, 2013, 5:30 AM CDT
- In force
- 67 min
- Issued by
- NWS Twin Cities, MN
Counties Blue Earth County, MN, Faribault County, MN, Martin County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 116 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
655
WWUS83 KMPX 190923
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 AM CDT SUN MAY 19 2013
MNZ074-082>084-091>093-191030-
BLUE EARTH-BROWN-FARIBAULT-FREEBORN-MARTIN-WASECA-WATONWAN-
423 AM CDT SUN MAY 19 2013
...THUNDERSTORMS MOVING INTO BLUE EARTH...BROWN...FARIBAULT...
FREEBORN...MARTIN...WASECA AND WATONWAN COUNTIES THROUGH 530 AM
CDT...
AT 419 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTH OF LAKE
MILLS TO 9 MILES SOUTHWEST OF FAIRMONT. THESE STORMS WERE MOVING
NORTH AT 45 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WILBERT.
EAST CHAIN.
FOXLAKE.
GUCKEEN.
HUNTLEY.
SOUTH BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF
A WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4354 9471 4443 9470 4439 9465 4436 9449
4427 9441 4417 9404 4391 9344 4349 9345
4349 9459
TIME...MOT...LOC 0923Z 181DEG 41KT 4315 9356 4360 9460
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 19, 3:47 AM CDT, 36 minutes earlier.
Area forecast discussion, May 19, 3:47 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 AM CDT SUN MAY 19 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 314 AM CDT SUN MAY 19 2013
TODAY-TONIGHT...UPPER LEVEL RIDGE AXIS HAS SHIFTED INTO NRN
MN...EXTENDING SE THRU CENTRAL WI...AND WILL CONTINUE TO PUSH OFF TO
THE EAST WHILE A LARGE TROUGH DIGS DEEPER AND EXPANDS OVER THE
PLAINS STATES. AT THE SFC...A LOW PRES CENTER OVER CENTRAL SD UNDER
THE UPPER LOW WILL WOBBLE OVER CENTRAL-ERN SD...WITH A WMFNT
EXTENDING OVER SRN MN SLOWLY NUDGING N. WARM AIR AND ADDITIONAL
MOISTURE CONTINUE TO SURGE NWD INTO THE REGION WITHIN MERIDIONAL
FLOW BETWEEN THE EXITING RIDGE AND STRENGTHENING TROF...EVIDENCED BY
DEWPOINTS STILL IN THE 60S AND PWATS OVER 1.25 INCHES. ALTHOUGH THE
MORE FORMIDABLE SETUP OF THE DEEPENING SFC LOW UNDER THE ROTATING
UPPER LOW IN ERN SD WILL NOT SET UP UNTIL TNGT...A FEW BANDS OF
RAIN/TSTMS WILL PUSH THRU THE REGION DURG THE DAY TDA. SOME OF THE
RAIN MAY BE HEAVY AT TIMES...AND THERE IS STILL THE SLGT RISK OF
SEVERE TSTMS. ENHANCED UPPER LEVEL JETTING COMBINED WITH SURGING
MOISTURE /HENCE GREATER INSTABILITY/ AND STEEP LAPSE RATES WILL
CONTRIBUTE TO AN OVERALL ENVIRONMENT CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS...ESPECIALLY THIS AFTN AND EVENING OVER SRN
PORTIONS OF THE MPX CWFA. RADAR WILL NEED TO BE CONTINUALLY
MONITORED FOR NOT ONLY THE DEVELOPMENT OF STRONG/SEVERE TSTMS BUT
ALSO FOR THE POTENTIAL OF TRAINING TSTMS WHICH WOULD LEAD TO HEAVY
PERSISTENT RAIN AND POSSIBLY FLOODING /SEE HYDROLOGY SECTION/. THE
RAIN SHIELD WILL BE MORE PROMINENT LATE THIS AFTN THRU TNGT AS THE
UPPER LOW DEVELOPS SEVERAL SHORTWAVE SPOKES AROUND IT THAT WILL
ROTATE THRU THE AREA WHILE LOW LEVEL CONVERGENCE IS ENHANCED ARND A
SFC TROUGH BEING DRAGGED INTO THE AREA ARND THE SD SFC LOW. THE NET
EFFECT WILL BE MORE WIDESPREAD RAIN OVERNIGHT TNGT...SOME OF WHICH
MAY BE HEAVY AT TIMES.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 314 AM CDT SUN MAY 19 2013
EXPECT WEAKENING CONVECTION TO BE ONGOING ACROSS MOST OF THE AREA
MONDAY MORNING OUT AHEAD OF THE DAKOTAS SURFACE LOW AND
FRONT...ACROSS THE WARM SECTOR. SHOULD SEE DESTABILIZATION AHEAD
OF SURFACE LOW AND FRONT DURING THE DAY. THE NEARLY STATIONARY
BOUNDARY TO THE NORTH WILL EVENTUALLY GIVE WAY TO LARGE SCALE LIFT
WITH THE APPROACH OF THE UPPER TROUGH...AND SURFACE SYSTEM
OCCLUDES. CAPE SHOULD BE SUFFICIENT ALONG WITH SHEAR AS THE DAY
PROGRESSES...WITH THE GREATEST THREAT OF SEVERE MAINLY ACROSS THE
EASTERN CWA...NEAR FRONTAL/SFC LOW PRESSURE INTERSECTION. PER DAY2
OUTLOOK FROM SPC...MAIN THREAT WILL BE LARGE HAIL...STRONG
WINDS...AND HEAVY RAIN AS THE SYSTEM IS SLOW TO MAKE EASTWARD
PROGRESS. TEMPERATURES WILL DEPEND ON HOW MUCH SUNSHINE...IF ANY
OCCURS DURING THE DAY. WILL HAVE SIGNIFICANT CLOUD DEBRIS...WITH
BEST CHANCE OF SEEING SUN IN THE FAR SOUTH MONDAY AFTERNOON.
THE UPPER LOW WILL GRADUALLY SHIFT EAST AND WEAKEN AS ANOTHER
STRONG TROUGH MOVES ACROSS THE WESTERN CONUS. THIS SHOULD IMPROVE
THE WEATHER ACROSS THE MIDSECTION OF THE COUNTRY...THURSDAY AND
FRIDAY...AS RIDGING ALOFT TAKES OVER. MUCH COOLER TEMPERATURES
WILL DIVE IN BEHIND THE DEPARTING SYSTEM...MAKING FOR A COOL END
OF THE WEEK. THE 00Z DETERMINISTIC ECMWF BRINGS IN ANOTHER CHANCE
OF RAIN INTO THE AREA LATER IN THE WEEKEND...AS THE WESTERN TROUGH
MOVES SLOWLY EAST. THE GFS IS A BIT SLOWER WITH OVERALL
PROGRESSION OF THE LOW AND BREAK DOWN OF THE RIDGE. WILL START TO
BRING IN SMALL CHANCE POPS INTO MAINLY THE WESTERN CWA SATURDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1130 PM CDT SAT MAY 18 2013
A LULL IN SHOWER/THUNDERSTORM ACTIVITY WILL OCCUR AT THE TAF SITES UNTIL
NOCTURNAL CONVECTION OVER THE DAKOTAS SPILLS EASTWARD INTO THE
AREA. THE MODEL PREFERENCE THIS ISSUANCE WAS THE HRRR...WHICH
SEEMS TO HAVE A DECENT HANDLE ON THE CURRENT RADAR IMAGERY.
THEREFORE EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO OVERSPREAD THE
AREA AFTER 07Z...REACHING CENTRAL AND EAST CENTRAL MN BY
DAYBREAK...AND WI SHORTLY THEREAFTER. AS THE PRECIP SETS IN...MVFR
CIGS WILL BE EXPECTED. CONFIDENCE ON TIMING OF THE SHOWER AND
THUNDERSTORM CHNACES IS LOW. AFTER THE NOCTURNAL ACTIVITY WANES IN
THE MORNING...ADDITIONAL DEVELOPMENT IS EXPECTED IN THE
AFTERNOON...ALTHOUGH SPATIAL/TEMPORAL UNCERTAINTY WITH THAT IS
EVEN LOWER. SOUTHEAST WINDS WILL PREVAIL THROUGH THE PERIOD...WITH
GUSTS INTO THE LOWER 20S /KNOTS/.
KMSP...
A BRIEF RESPITE FROM THE ACTVITY WILL OCCUR AT MSP THROUGH MUCH OF
THE NIGHT. SHOULD START TO SEE SOME ACIVITY NEAR DAYBREAK...WHEN
AN ATTENDANT MVFR CIG /2500 FT/ IS POSSIBLE. AFTER THE EARLY
MORNING ACTIVITY WANES...SHOULD SEE SOME ADDITIONAL DEVELOPMENT
DURING THE AFTERNOON HOURS AS DESTABILIZATION OCCURS.
/OUTLOOK FOR KMSP/
MON...VFR/MVFR CIGS. SHRA/TSRA LIKELY. S WIND 10-15 KTS.
TUE...VFR/MVFR CIGS. SHRA/TSRA LIKELY. E-NE WIND 5 KTS.
WED...VFR/MVFR CIGS. SHRA LIKELY. NE WIND 5-10 KTS.
&&
.HYDROLOGY...
ISSUED AT 314 AM CDT SUN MAY 19 2013
MODEL GUIDANCE AND WPC QPF INDICATE WIDESPREAD 2-3 INCHES OF
ADDITIONAL RAINFALL THRU SUNDAY EVE ACRS THE ENTIRE CWFA. IN
ADDITION...CENTRAL AND ERN PORTIONS OF THE MPX CWFA RECEIVED 1-2
INCHES OF RAINFALL YESTERDAY. CONSIDERING THE RAPID INCRS IN SOIL
MOISTURE OVER CENTRAL AND NRN PORTIONS OF THE CWFA...PLUS WHAT IS
EXPECTED OVER THE NEXT 24-36 HRS...HAVE OPTED TO EXPAND AND EXTEND
THE FLASH FLOOD WATCH OVER MUCH OF THE MPX CWFA. MODEL RAINFALL
AMOUNTS ACTUALLY PIN THE LOWEST ADDITIONAL RAINFALL OVER SERN MN.
HOWEVER...IT IS THAT SAME REGION THAT ONLY 3 WEEKS AGO DEALT WITH
12-15 INCHES OF WET HEAVY SNOW...WHICH GREATLY ADDED TO SOIL
MOISTURE CAPACITY. CONFIDENCE IS NOT ALL THAT GREAT IN TRYING TO
HIGHLIGHT WHICH AREAS WOULD BE MORE SUSCEPTIBLE THAN OTHERS IN
SEEING FLASH FLOODING...BUT CONSIDERING THAT ANY TSTMS COULD
RAPIDLY PRODUCE HEAVY RAIN...AND THAT MORE WIDESPREAD RAINFALL IS
COMING LATE TNGT THRU MON EVE...FELT IT MOST PRUDENT TO EXPAND THE
AREA OF THE FLASH FLOOD WATCH TO PUT THE NOTICE OUT THAT HEAVY
RAIN COULD OCCUR AT ANY TIME AND QUICKLY EXACERBATE THE MOST MINOR
FLOODING CONCERNS INTO POTENTIAL FLASH FLOODING.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MNZ041>045-048>053-
057>063-066>070-075>078-084-085-093.
WI...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR WIZ014>016-023>028.
&&
SHORT TERM...JPC
LONG TERM...DWE
AVIATION...LS
HYDROLOGY...JPCHazardous weather outlook, May 19, 3:59 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 359 AM CDT SUN MAY 19 2013 MNZ041>045-047>052-054>059-064>066-073-074-200900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-REDWOOD-BROWN- 359 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAIN...POSSIBLY FOR PROLONGED PERIODS. THERE IS A RISK THAT FLOODING...OR EVEN FLASH FLOODING...MAY OCCUR IN SOME AREAS...ESPECIALLY THOSE THAT RECEIVED EXCESSIVE RAINFALL YESTERDAY AND ABNORMALLY HIGH TOTALS THUS FAR THIS MONTH. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. IN ADDITION TO THE HEAVY RAIN...SOME STORMS MAY BE STRONG TO SEVERE THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY THE ENTIRE COVERAGE AREA THROUGH TONIGHT. PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TUESDAY. SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH STORMS THAT DO DEVELOP. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON THROUGH TONIGHT. MNZ053-060>063-067>070-075>078-082>085-091>093-WIZ014>016-023>028- 200900- CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT- DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 359 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAIN...POSSIBLY FOR PROLONGED PERIODS. THERE IS A RISK THAT FLOODING...OR EVEN FLASH FLOODING...MAY OCCUR IN SOME AREAS...ESPECIALLY THOSE THAT RECEIVED EXCESSIVE RAINFALL YESTERDAY AND ABNORMALLY HIGH TOTALS THUS FAR THIS MONTH. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. IN ADDITION TO THE HEAVY RAIN...SOME STORMS MAY BE STRONG TO SEVERE THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY THE ENTIRE COVERAGE AREA THROUGH TONIGHT. PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TUESDAY. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH STORMS THAT DO DEVELOP ON MONDAY. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...THROUGH TONIGHT...AND AGAIN ON MONDAY.
In the hours before
Special weather statement, May 19, 3:45 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
345 AM CDT SUN MAY 19 2013
MNZ041-047-048-055>057-064-065-067-073>075-082-083-091-190945-
BLUE
EARTH-BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-MARTIN-NICOLLET-POPE-REDWOOD-
RENVILLE-SIBLEY-STEVENS-SWIFT-WATONWAN-YELLOW MEDICINE-
345 AM CDT SUN MAY 19 2013
AT 341 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ARTICHOKE TO 6 MILES
NORTHWEST OF GRANITE FALLS TO 5 MILES SOUTHEAST OF REDWOOD FALLS...
TO NEAR FAIRMONT. THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4350 9479 4367 9487 4409 9487 4410 9505
4443 9520 4530 9613 4540 9612 4542 9626
4577 9601 4578 9575 4491 9481 4380 9434
4349 9459
TIME...MOT...LOC 0844Z 210DEG 27KT 4545 9612 4489 9562
4451 9501 4350 9469Special weather statement, May 19, 4:23 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 AM CDT SUN MAY 19 2013
MNZ074-082>084-091>093-191030-
BLUE EARTH-BROWN-FARIBAULT-FREEBORN-MARTIN-WASECA-WATONWAN-
423 AM CDT SUN MAY 19 2013
...THUNDERSTORMS MOVING INTO BLUE EARTH...BROWN...FARIBAULT...
FREEBORN...MARTIN...WASECA AND WATONWAN COUNTIES THROUGH 530 AM
CDT...
AT 419 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTH OF LAKE
MILLS TO 9 MILES SOUTHWEST OF FAIRMONT. THESE STORMS WERE MOVING
NORTH AT 45 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WILBERT.
EAST CHAIN.
FOXLAKE.
GUCKEEN.
HUNTLEY.
SOUTH BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF
A WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4354 9471 4443 9470 4439 9465 4436 9449
4427 9441 4417 9404 4391 9344 4349 9345
4349 9459
TIME...MOT...LOC 0923Z 181DEG 41KT 4315 9356 4360 9460
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Special Weather Statement | MPX | Pope | 25 min |
| May 18, 7:52 PM CDT | Areal Flood Advisory | MPX | Douglas | 3 hr |
| May 18, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 48 min |
| May 19, 3:45 AM CDT | Special Weather Statement | MPX | Brown, Chippewa, Martin, Renville, Stevens, Swift and 1 more | 60 min |
| May 19, 5:08 AM CDT | Special Weather Statement | MPX | McLeod, Nicollet, Sibley | 52 min |
| May 19, 6:26 AM CDT | Special Weather Statement | MPX | Anoka, Hennepin, Ramsey | 49 min |
| May 19, 12:20 PM CDT | River Flood Watch | MPX | Todd | 27 hr |
| May 19, 12:20 PM CDT | River Flood Watch | MPX | Carver | 27 hr |
| May 19, 3:33 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey, Washington | 42 min |
| May 19, 3:43 PM CDT | Areal Flood Advisory | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more | 3 hr |
| May 19, 4:15 PM CDT | Special Weather Statement | MPX | Dakota, Scott | 30 min |
| May 19, 4:20 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Rice, Scott | 40 min |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 33 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 40 min |
| May 19, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 36 min |
| May 19, 5:00 PM CDT | Special Weather Statement | MPX | Anoka, Hennepin, Ramsey | 30 min |
| May 19, 5:23 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Washington | 37 min |
| May 19, 5:55 PM CDT | Special Weather Statement | MPX | Chisago, Isanti | 35 min |
| May 19, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 15 min |
| May 19, 5:16 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 44 min |
| May 19, 5:18 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin, Pierce, Saint Croix | 42 min |
| May 19, 5:26 PM CDT | Tornado Warning | MPX | Pierce, Saint Croix | 34 min |
| May 19, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Polk, Saint Croix | 39 min |
| May 19, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk, Rusk | 19 min |
| May 19, 6:36 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 39 min |
Nearby
Special Weather Statements in Minnesota, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.